MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE LOW PROFILE REPLACEMENT BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE LOW PROFILE REPLACEMENT BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00562790
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive low profile replacement button was used during a feeding tube replacement procedure on (b)(6) 2020.According to the complainant, during the procedure, the internal bolster detached.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
ENDOVIVE LOW PROFILE REPLACEMENT BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10015445
Report Number3005099803-2020-01804
Device Sequence Number2952989
Product Code KNT
UDI-Device Identifier08714729284031
UDI-Public08714729284031
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K014297
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2021
Device Model NumberM00562790
Device Catalogue Number6279
Device Lot Number0024314465
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2020
Initial Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1